# SDR SWAA991765

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65C16237
- Condition: Inop
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED RELAY R276, AND M991 MODULE PER MM.
